# SDR DALA2025042803278

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 10,572 hours, 1,210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Part time: 72,946 hours, 8,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 MULTIPLE EMERGENCY LIGHTS INOP BETWEEN DOORS 3L AND 4L. CORRECTIVE ACTION: RE-PINNED WIRE REF A330 AMM 33-51. REMOVED AND REPLACED EPSU REF A330 AMM 33-51. OPS GOOD. (7562312)
